# SDR ASAA2021101136256

- Difficulty date: October 11, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 26,308 hours, 8,364 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOST VNAV ON ARRIVAL ARRIVED TRACK AND FIXES DISAPPEARED AT 8000 MSL. GROUNDED - YES. DFCS FAULT REVIEW SHOWED PITCH MODE REVERSION FROM VNAV PATH DUE TO FMC DATA INVALID WITH FAULT CODE 22-11822. ACCOMPLISHED T/S FOR FAULT 22-11822 PER B737-900 FIM 22-11 TASK 811 - INITIAL EVALUATION DID NOT CONFIRM FAULT. PERFORMED DFCS GROUP #34 (FMC LRU REPLACEMENT) TEST PER FIM 22-11 TASK 802 - ALL TESTS PASS.
